# SDR UPS07M49397

- Difficulty date: January 9, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING UNDERSIDE FIXED L/E SKIN ABOVE ENG PYLON I/B EDGE SKIN FOUND CHAFF MARK.  LEFT WING UNDERSIDE FIXED L/E SKIN ABOVE ENG PYLON I/B EDGE SKIN CHAFF MARK REMOVED AND REPROTECTED PER SRM 51-21-01 V-II R38.  FOUND EXCEED LIMIT PER SRM 57-00-01 FIG 3 VI R38.  HFEC INSP CUTOUT PER DAC NDTSPM R12 06-10-0 1.001 ON REWORKED AREA & FOUND NO CRACK EVIDENT.  NEW DOUBLER FAB & INSTALLED PER EN 1061-07.
